[ Program ]









The Online Proceedings is here.


<1/19 (Tue)> 10:00-17:25

9:00 Registration disk is open
chair[N.Narita] 
10:00-10:30 Director's report 
  Nobuo Arimoto (Subaru Telescope) 
   
 Science talks
10:30-10:50 Subaru High-z Exploration of Low-Luminosity Quasars
  Yoshiki Matsuoka (NAOJ) 
10:50-11:10 A Hyper Suprime-Cam View of The Interacting Galaxies of the M81 group
  Sakurako Okamoto (Shanghai)
11:10-11:30 Enhancing Subaru Telescope science productivity with new noise-based detection algorithm
  Mohammad Akhlaghi (Tohoku University) 
11:30-11:50 Discovery of Explosive Li Production in Classical Novae
  Akito Tajitsu (Subaru Telescope) 
Lunch (100min)
 chair[M.Omiya]
 Instrument session
13:30-13:45 HSC
  Satoshi Miyazaki (NAOJ) 
13:45-14:00 PFS current status
  Naoyuki Tamura (Kavli IPMU) 
14:00-14:15 Status of N-PAC
  Ed turner (Princeton/Kavli IPMU) 
14:15-14:25 Overview of the PI type instruments
  Yosuke Minowa (Subaru Telescope) 
14:25-14:40 IRD Planet Search for Earth-like Planets around Late-M dwarfs
  Bun'ei Sato (TITech) 
14:40-14:50 ULTIMATE-Subaru
  Yusei Koyama (Subaru Telescope) 
 
 Poster short talks
14:50-15:20 Poster short talks (1.3min×25)
Break(15min)
 SSP programs
15:35-16:00 Five Years of SEEDS
  Motohide Tamura (U.Tokyo/ABC/NAOJ)
16:00-16:25 FastSound status report
  Tomonori Totani (The University of Tokyo)

 Science talks
16:25-16:45 Discovery of a z=3.3 DLA along a galaxy sight-line
  Ken Mawatari (Osaka Sangyo University)
16:45-17:05 The Subaru FMOS galaxy redshift survey (FastSound). New constraint on gravity theory from redshift space distortions at z~1.4
  Teppei Okumura (Kavli IPMU)
17:05-17:25 Statistical Properties of Dust Obscured Galaxies discovered by HSC, VIKING, and WISE
  Yoshiki Toba (Ehime University)
Bath time 17:25-19:00
Banquet-1 19:00-21:00


<1/20 (Wed)> 09:00-17:50

chair[N.Kashikawa]
 Business session
09:00-09:10 Telescope status report
  Hirofumi Okita (Subaru Telescope)
09:10-09:25 Instrument status report
  Takashi Hattori (Subaru Telescope)
09:25-09:35 MOIRCS upgrade
  Maximilian Fabricius (Subaru Telescope)
09:35-09:45 Computer and Data Management status report
  Kiaina Schubert (Subaru Telescope)
09:45-09:55 HSC Queue Mode
  Tae-Soo Pyo (Subaru Telescope)
09:55-10:05 Current status of SMOKA
  Yoshida Tessei (NAOJ)
10:05-10:20 SAC report
  Nobunari Kashikawa (NAOJ)
10:20-10:35 TAC report
  Masaru Kajisawa (Ehime University)
Break(15min)
 Science talks
10:50-11:10 High Dispersion Spectroscopy of Solar-type Superflare Stars. : Lithium Abundances
  Satoshi Honda (Hyogo University) 
11:10-11:30 Systematic Observation of Long GRB Host Galaxies in the Subaru/Gemini Time Exchange Program
  Yuu Niino (NAOJ)
11:30-11:50 Evolution of Stellar-to-Halo Mass Ratio at z=0-7 Identified by Clustering Analysis with the Hubble Legacy Imaging and Early Subaru/Hyper Suprime-Cam Survey Data
  Yuichi Harikane (ICRR) 
11:50-12:10 Subaru HSC survey optimized for optical transients (SHOOT)
  Nozomu Tominaga (Konan University) 
Lunch (80min)
chair[Y.Koyama]
 Maunakea International Observatories
13:30-13:55 Keck Observatory: Status and Plans
  Hilton Lewis (Keck)
13:55-14:20 Gemini strategy
  Markus Kissler-Patig/Scot Kleinman (Gemini)
14:20-14:45 CFHT report
  Doug Simons (CFHT)
14:45-15:10 IfA-UH report
  Guenther Hasinger (Univ of Hawaii)
15:10-15:30 TMT
  Tomonori Usuda (NAOJ)
Break(15min)
 Maunakea International Observatories continued
15:45-16:05 Status of the Giant Magellan Telescope Project
  Patrick McCarthy (GMTO)
16:05-16:25 Resolved stellar populations with the first generation of E-ELT instruments
  Giuseppe Bono (University of Rome Tor Vergata) 
16:25-17:00 Discussion - Synergy in Maunakea
  [Iwata]
  
 Science talks
17:00-17:20 Physical condition and oxygen abundance of ionized gas in star-forming galaxies at z~3.3
  Masato Onodera (ETH Zurich)
17:20-17:40 The Missing Satellite Problem Outside of the Local Group
  Masayuki Tanaka (NAOJ)
17:40-18:00 Cloud top structure of Venus revealed by Subaru/COMICS mid-infrared images
  Takao Sato (ISAS, JAXA) 
Bath time 18:00-19:30
Banquet-2 19:30-21:30


<1/21 (Thu)> 09:00-16:15

chair[M.Tanaka]
 Synergy with space missions
09:00-09:25 EUCLID
  Yannick Mellier (IAP)
09:25-09:50 WFIRST
  Jason Rhodes (NASA JPL)
09:50:10:15 Possible Subaru-TESS Synergy Campaign
  Norio Narita (NAOJ)
10:15-10:40 Synergetic studies of Subaru and SPICA
  Toru Yamada (Tohoku University) + Tohru Nagao (Ehime University)
Break(15min)
 Synergy with space missions continued
10:55-11:20 Discussion - Synergy with space missions
  [Takada and Yamada]
    
 Science talks 
11:20-11:40 HSC imaging of the Andromeda halo - progress report
  Masashi Chiba (Tohoku University) 
11:40-12:00 The deep and high resolution imaging of an extremely dense group of galaxies at the core of the SSA22 protocluster at z=3.09 by using Subaru IRCS with AO188
  Mariko Kubo(ICRR) 
Lunch (90min)
chair[K.Ichikawa]
 Open Use New program
13:30-13:50 Intensive Program
  Masahiro Takada (Kavli IPMU)/Masaomi Tanaka(NAOJ)
13:50-14:00 Discussion - Open Use New program
  [Kashikawa]
    
 Science talks
14:00-14:20 The final act of FMOS-COSMOS
  John Silverman (Kavli IPMU) 
14:20-14:40 Radial velocity search for exoplanets around metal rich FGK stars
  Hiroki Harakawa (NAOJ) 
14:40-15:00 A Systematic Survey of Protoclusters at z~3-6 in the CFHTLS Deep Fields
  Jun Toshikawa (NAOJ) 
Break(15min)
 Science talks
15:15-15:35 Medium-resolution spectroscopy along the stellar tidal stream Palomar 5
  Miho Ishigaki (Kavli IPMU) 
15:35-15:55 Infrared spectroscopy of Cepheids in the Galactic Center and more
  Noriyuki Matsunaga(The University of Tokyo) 
15:55-16:15 Subaru High-Contrast Imaging Characterizations for Exoplanetary Systems
  Masayuki Kuzuhara (TITech) 
 
16:15- End of the meeting 
  Nobuo Arimoto (Subaru Telescope)

Posters
P01 On the lack of IMF radial variations in massive relic galaxies
  Anna Ferre-Mateu (Subaru Telescope) 
P02 Disk mass, grain growth and multiplicity across the stellar/substellar transition
  Joanna Bulger (Subaru Telescope) 
P03 Difference of torus obscuration between hidden and non-hidden broad line AGN
  Kohei Ichikawa (NAOJ) 
P04 Progress report on the HSC-FIRST radio galaxy survey
  Kodai Nobuhara (Ehime University) 
P05 Constraining the faint end of the quasar luminosity function at z ~ 5 in the HSC-SSP WIDE field
  Mana Niida (Ehime University) 
P06 Spectroscopic search for low-metallicity AGNs through optical emission-line diagnostics
  Kota Kawasaki (Ehime University) 
P07 Designing FOCAS MOS masks from HSC images
  Chien-Hsiu Lee (Subaru Telescope)
P08 An Effective Selection Method for Low-Mass Active Black Holes
  Tomoki Morokuma (The University of Tokyo) 
P09 Local Group Dwarf Galaxies Revisited by HSC
  Yutaka Komiyama (NAOJ) 
P10 Red sequence galaxies at z<1
  Atsushi Nishizawa (Nagoya University) 
P11 MICHI, A Thermal IR Instrument Concept for the TMT
  Mitsuhiko Honda (Kurume University) 
P12 LGSAO 10th Anniversary : recent and future upgrades of our Subaru Adaptive Optics
  Christophe Clergeon (Subaru Telescope) 
P13 HSC Exposure Time Calculator and Sky brightness at Mauna Kea
  Shintaro Koshida (Subaru Telescope)
P14 Support for HSC Data Analysis
  Sogo Mineo (NAOJ) 
P15 CCD System Upgrading of the Kyoto3DII and IFS Observations with the New System
  Mitsuda Kazuma (The University of Tokyo)
P16 Progress of HSC SSP
  Michitaro Koike (NAOJ)
P17 SWIMS: Simultaneous Two-color Near-Infrared Multi-object Spectrograph
  Masahiro Konishi (IoA, U.Tokyo) 
P18 Mid-infrared Double-field Imager and Spectrometer MIMIZUKU 
  Takafumi Kamizuka (The University of Tokyo) 
P19 Spectroplarimetry of Starburst Galaxies: Kinematics of the Dust Outflow
  Michitoshi Yoshida (Hiroshima University)
P20 Current status of the FOCAS IFU development
  Shinobu Ozaki (NAOJ) 
P21 Queue observing using SNR
  Daniel Devost (CFHT) 
P22 Current Status of Novel Gratings for Next Generation Astronomical Instruments III
  Noboru Ebizuka (RIKEN) 
P23 Precise Radial Velocity Survey with IRD : Strategy & Simulation of Subaru/IRD planet search
  Masashi Omiya (NAOJ) 
P24 SCExAO: the most complete instrument to characterize exoplanets and stellar environments
  Julien Lozi (Subaru Telescope) 
P25 Current status of SMOKA
  Yoshida Tessei (NAOJ)